Differential and Integral Equations

Weakly coupled systems of quasilinear hyperbolic equations

Bernard Hanouzet and Roberto Natalini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We obtain some general comparison results for entropy solutions of weakly coupled systems of conservation laws with source. For some particular couplings, by using these comparison methods, we show the global existence of the solutions to the Cauchy problem.

Article information

Differential Integral Equations, Volume 9, Number 6 (1996), 1279-1292.

First available in Project Euclid: 6 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L60: Nonlinear first-order hyperbolic equations


Natalini, Roberto; Hanouzet, Bernard. Weakly coupled systems of quasilinear hyperbolic equations. Differential Integral Equations 9 (1996), no. 6, 1279--1292. https://projecteuclid.org/euclid.die/1367846901

Export citation